# SDR SWI2024F00034

- Difficulty date: November 8, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 FS338.00 - FS347.25 IS CRACKED   (C-CHECK RO 1/24/2024)   REMOVED AND INSTALLED A NEW PAX DOOR INTERCOSTAL DD1 AT FS.338-FS.347.25 REF CRJ-200 SRM 51-42-06 AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1003-SKY PRESSURE LEAK TEST GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
